MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE SCREW, MP, CROSS-PIN, DIAM.2.0X6MM,; IMPLANT

STRYKER LEIBINGER FREIBURG BONE SCREW, MP, CROSS-PIN, DIAM.2.0X6MM,; IMPLANT
Catalog Number 50-20706E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : not available.
 
Event or Problem Description
It was reported a revision surgery was performed to revise the screws and plate due to the devices not meeting surgeons expectations.
 
Additional Manufacturer Narrative
Update: h6, d6a,b the devices involved in this case were not returned for direct evaluation.However, an image provided by the reporting party shows that two screws from the patient's left mandible plate had become loose.These two screws were the only ones confirmed to be loose.The case was reviewed by stryker's medical expert.His assessment concluded that the loose screws were likely attributable to the patient¿s poor bone quality in the maxilla.Specifically, regarding the two loose screws in the mandible, he suggested that they "could have been inserted over the tooth roots, at a position higher than recommended by the design proposal." in summary, the reported event appears to be related to the patient¿s compromised bone quality, combined with the possible misplacement of the screws over the tooth roots.Following a thorough investigation, no evidence was found to suggest any product malfunction, nor any design, material, or manufacturing defects.
 
Event or Problem Description

Brand Name
BONE SCREW, MP, CROSS-PIN, DIAM.2.0X6MM,
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19288913
Report Number0008010177-2024-00044
Device Sequence Number15221287
Product Code JEY
UDI-Device Identifier04546540603258
UDI-Public04546540603258
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-20706E
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale